# SDR SWIA95535

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Flow Valve Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

3 MIN AFTER TO, RIGHT DUCT LEAK WARNING CAME ON.  DECREASED POWER AND LIGHT STAYED ON.  SHUT DOWN THE RIGHT ENGINE AND RETURNED TO FIELD.  LIGHT STAYED ON FOR FOUR MINUTES AFTER ENGINE SHUT DOWN.  TIGHTENED LOOSE LINE ON FLOW VALUE.  OPS CHECKS GOOD.  SEE FL 75723.
